default-icon
Penis is paining and reddish near top
From last few time time i am suffering from eczema for that treat i had used derobin on my penis and after using it my eczema got treated but after using i am feeling pain in my penis when i pull my penis skin and from here only it turns little red in color
73 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there. I can understand your concern. I'm sorry but the description you have given is just not enough. There are a lot of lesions that look red. Without seeing how do we know what it is. Kindly consult a dermatologist in person for further evaluation and management. Best regards. Dr. Anil Kumar Jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.